# SDR ALG2003F00047

- Difficulty date: October 7, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N272M
- Make and model: Bell 206L-1
- Aircraft serial: 45365
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490926
- Part serial: 33092
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, THE MECHANIC FOUND FUEL CONTROL LEAKING, HE REMOVED AND REPLACED THE FUEL CONTROL, AIRCRAFT WAS LEAK CHECKED AND RETURNED TO SERVICE.
